# SDR QMLA2012011212004

- Difficulty date: January 12, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N151LN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4114
- Aircraft time: 2,199 hours, 7,970 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,090 hours, 4,253 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Module
- Part number: 70BM05200
- Part serial: 01903
- Condition: Defective
- Location: Engine
- Part time: 1,978 hours, 2,378 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ENGINE INSPECTION OF THE MAGNETIC CHIP DETECTORS, THE OIL CHECK VALVE FOR THE MAGENETIC CHIP DETECTOR FOR THE M05 MODULE WOULD NOT CLOSE.  REMOVED THE HSG ASSY AND FOUND A METAL TAB STUCK TO THE CHIP DETECTOR.  THIS ACFT IS CURRENTLY OUT OF SERVICE. OPEN
